# SDR 97ZZZX27

- Difficulty date: November 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5JN
- Make and model: Piper PA-28-160
- Aircraft serial: 281528
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Bracket
- Condition: Cracked
- Location: Alt Belt Adj
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTERNATOR BRACKET CITED IS ONE HAVING ELONGATED HOLE FOR ADJUSTING BELT TENSION.  THE CRACK LOCATION WAS AT THE ENGINE SIDE OF THE BRACKET, AND CRACKED COMPLETELY THROUGH.  NO REPAIR OTHER THAN REPLACEMENT.
